International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 125 | Views: 237 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015 | Rating: 6.6 / 10


A Mathematical Model on Dispersion of Air Pollutants

V. S. Verma [2] | Uma Srivastava [4] | P. S. Bhandari


Abstract: In this paper, an analytical approach to the problem of dispersion of air pollutants emitted from a point source with variable wind velocity and constant removal rate is proposed to study in steady state condition where eddy diffusivity coefficients are taken as constants. The methods of separation of variables and Fourier transform have been used for the solution of the problem.


Keywords: Air Pollution, Dispersion, Diffusion


Edition: Volume 4 Issue 12, December 2015,


Pages: 1904 - 1907


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top